# SDR RRXA11423

- Difficulty date: July 26, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5649028U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION ON INTERNAL DOUBLER STA 35-55 L26R TO L30R.  REPLACED INTERNAL DOUBLER STA 35-55 L26R TO L30R DUE TO CORROSION.  REF DC8 SRM 51-1-21,51-1-20D, 53-1-0 AND DWG5649028
